# SDR 96ZZZM418

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT ELEVATOR BOTTOM SKIN HAS 1.5 INCH BY .5 INCH HOLE AFT OF NR 4 BALANCE BAY.  REMOVED SMALL ACCESS PANEL IAW SRM 51-30-2.  ROUNDED OUT HOLE IAW SRM 51-10-1.  MADE DOUBLER 2024 T-3 0.032 3.5 INCH BY 2.5 INCH LOT 750761 PO 9319067 PER SRM 51-20-3.  INSTALLED DOUBLER PER SRM 55-20-2.  INSTALLED ACCESS PANEL IAW SRM 51-30-2.
